# SDR ASAA2016012615029

- Difficulty date: January 26, 2016
- Submitted: January 28, 2016
- Operation: Air carrier
- Aircraft: N584AS
- Make and model: Boeing 737890
- Aircraft serial: 35682
- Aircraft time: 32,441 hours, 9,683 cycles
- System (JASC): 2824 · Fuel Transfer Valve
- Part: Transfer Pump
- Condition: Malfunctioned
- Location: Fuel System
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

WITH CENTER TANK FUEL REMAINING AND WITH ALL 6 FUEL PUMPS ON, RT MAIN TANK SHOWED LOSS OF 500 POUNDS IN FIRST HR OF FLIGHT.  ACFT GROUNDED.  ACCOMPLISHED FQIS OPS TEST, REF AMM 28-41-00.  NO FAULTS IN CURRENT STATUS OR FAULT HISTORY LAST FLIGHT.  FQIS GROUND TEST GOOD.  TRANSFERED FUEL BETWEEN CTR & NR 2 TANKS.  NO FLUCTUATIONS OF FUEL INDICATION.  TRANSFERED FUEL BACK. BEFORE FUEL TRANSFER, SUMPED NR 2 TANK.  NO WATER FOUND. SUSPECT WATER AT TIME OF INDICATION ISSUE.  REF COMPARISON CHECK ACCOMPLISHED PREVIOUS DAY.
